# SDR 8G9R20230626001

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: General aviation
- Filed by: Bridger Aviation Repair LLC, repair station 8G9R705D
- Aircraft: N418BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1083
- Aircraft time: 5,663 hours, 2,578 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Drive Shaft
- Condition: Failed
- Location: 400
- Part time: 763 hours
- Component: Hydraulic Pump, Vickers
- Component part number: 65WE01042
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, S
- Precautionary procedure: D

## Discrepancy

RIGHT HAND ENGINE DRIVEN HYDRAULIC PUMP EXPERIENCED A HYDRAULIC FAILURE.  THE SHEAR SECTION OF THE PUMP DRIVE SHAFT FAILED TO PERFORM CORRECTLY RESULTING IN A HARMONIC VIBRATION OF THE PRESSURE OUT LINE CAUSING HYDRAULIC LINE DAMAGE, SEVERAL CLAMPS AND BRACKETS TO BREAK ALONG THE HYDRAULIC LINE RUN AFT OF THE PUMP AS WELL AS LOOSENING OF 'B' NUTS ALLOWING HYDRAULIC FLUID LOSS.
